# SDR USAA20110610SB096

- Difficulty date: June 10, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHTS ON EXTERIOR FUSELAGE, AFT OF WINGS, ARE HARD TO VIEW.  LENSES ARE FILTHY.  MAINTENANCE CLEANED BOTH LENSES.  VIEW CHECK NORMAL.
